# SDR CALA2021080201241

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 72,200 hours, 14,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. L/P 6762233 EMERGENCY LIGHT SYSTEM TEST FAILS, LEFT AND RIGHT FRONT HALF OF BUSINESS CLASS CABIN PATH LIGHTING FAILS TO ILLUMINATE USING FLIGHT ATTENDANT PANEL AND/OR FLIGHT DECK SWITCH. REF. L/P 6762233 FOR CORRECTIVE ACTION, RPL BATTERY AND CHARGER REF AMM 33-51-07 GRD OPS NORN FROM FLT PNL AND FLT DECK SWITCH OPERATION BATTERY PACK AND CHARGER ITM NUMBER M737 R&R, GRD OPS NORM NO DEFECTS NOTED
